MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B11LT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the trocars housing was damaged.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/13/2023.D4: batch # a9c633.Additional information was requested and the following was obtained: "did any pieces fall into the patient? - no, it was not used.It was founded before insertion.If yes, were they retrieved? will all pieces be returned with the device? - yes.If no, were they discarded? were there any patient consequences? if yes, please describe.- it¿s unknown." investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b11lt device was received with the tip of the sleeve damaged melted.The event reported was confirmed and it is related to improper use of the device.In order to prevent this kind of damage please avoid the contact with laser, electrosurgical or ultrasonic devices.As part of ethicon¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key17538166
Report Number3005075853-2023-05716
Device Sequence Number20419161
Product Code GCJ
UDI-Device Identifier10705036001126
UDI-Public10705036001126
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB11LT
Device Lot NumberA9C633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date08/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown